# SDR AALA20010899

- Difficulty date: April 13, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49454
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STAB SKIN WORN 50 PERCENT THROUGH BY DAMAGED SEAL BRACKET JUST AFT OF RIGHT ROLLER TRACK.  PART REPLACEMENT.  REMOVED AND REPLACED STAB SKIN PANEL WITH NEW TREATED PRIMED AND PAINTED PER SRM 51-10-3.  (M)
